# SDR ASMF201703007

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 47,576 hours, 22,299 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902862
- Part serial: 4952
- Condition: Failed
- Location: Lt Engine
- Part time: 36,143 hours, 17,422 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE LEFT FIRE DETECTION SYSTEM FAULT LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED LEFT ENGINE FIRE DETECTION TEST IAW AMM 26-10-00, DETECTING LOOP B OF LEFT ENGINE WITH FAULT; SO THE CIRCUIT BREAKERS A24, A21 ON PANEL P6-2 WERE RESEATED IAW AMM 26-11-00 AND THE WIRING IN CONNECTOR DJ2501 WAS FIXED IAW WDM 26-11-11 AND BOTH CORE FIRE DETECTOR WERE REPLACED IAW AMM 26-11-01, TESTED CORRECT.
